News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: Muscle Spasm to Cramps


 Bigdaddycarlos - Wed Jan 07, 2004 9:43 pm

A few weeks ago I got a bad flu and was treated with Albuterol Nebulizer Treatment as my breathing was limited while i wa sick. There was also a steriod the doc gave me to help relax my lungs. This is not the first time I have had this , and am usually treated with prednisolone< (spelling). THe major side effect I get is no sleep as well as severe cramps in my middle back and right below my ribs. This time the doc prescribed methylprenisolone which worked out really good. No side effects. Now that two week have passed and am feeling really good I am starting to get the same cramps as if I am on the steriod. This time it started in my legs while i was sleeping. I have not done anything different than my normal routine. ( no exercising, weight lifting , strenous lifting ,or strining myself) I have recently started taking a Male Multi Vitamin as I was told my Vit E, Magnesium, Calcium , or Potassium may be low. I double dosed between two mutli vitamins to get me jolted and now have been taking them for about a week and am still getting the cramps in my back as well as right under my ribs. Any suggestions will be appreciated.. :( :(
 Dr. Russell M - Fri Jan 09, 2004 8:35 am

User avatar Hi!

Epsom-salt baths work for some, as do stretch exercises work for others. Are you sure your multivitamin contains all of the contents mentioned by you, namely, Calcium, Magnesium, Vitamin E, Potassium, etc.? Bananas and soya beans are rich sources for Magnesium.

Hope this helps.

Warm regards,

Bill

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here